# SDR CALA2015090894277

- Difficulty date: September 7, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT BS 1160, TENSION TIE 2 FASTENER HOLES CRACKED AT FWD CHANNEL, CARRIED FROM 9 7 13.  REPAIRED IAW SRM 53-40-30 FIG 201 REPAIR 1.  REPAIR REQUIRES INSPECTION AT 20000PTC & EACH 3000C THEREAFTER, INSPECTION THRESHOLDS & METHODS DETERMINED BY SRM 53-40-30 TABLE 202 REPAIR 1.
